# SDR CA050610001

- Difficulty date: June 2, 2005
- Submitted: July 11, 2005
- Operation: General aviation
- Make and model: Airbus A310-300
- Aircraft time: 48,496 hours
- Engine: Ge CF680C2A5
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 67254M
- Part serial: 120663
- Condition: Sparks
- Location: Galley
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(CAN) CABIN CREW NOTICED SPARKS COMING FROM RT OVEN.  OVEN WAS DEACTIVATED AND REPLACED AT THE NEXT MAINTENANCE STATION. OVEN ROUTED TO REPAIR SHOP FOR INVESTIGATION.
